# SDR CALA2011032100158

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 61,324 hours, 16,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3230
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER EXTERNAL FUSELAGE, 2 DENTS SIDE BY SIDE AT STA 430 AT 22L COMPLIED WITH ECRA 5330-04110 STEPS A, B AND C 1 THROUGH 8.  INITIATED DIP TO ACCOMPLISH A PERMANENT REPAIR PER PART 3 WITHIN 24 MONTHS.  PER ECRA 5330-04110 ORIG, PART 1, STEP C, 8, ACCOMPLISH A PERMANENT REPAIR PER PART 3 WITHIN 24 CALENDAR MONTHS.  NOTE TO PLANNING. CONTACT ENGINEERING AFTER 22 CALENDAR MONTHS BUT BEFORE 23 CALENDAR MONTHS FOR PERMANENT REPAIR INSTRUCTIONS.
